RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2000, Volume 6, Number 1, Pages 131–140 (Mi timm497)  

This article is cited in 3 scientific papers (total in 3 papers)

On an algorithmic criterion of the solvability of game problems for linear controlled systems

A. V. Kryazhimskii, Yu. S. Osipov


Full text: PDF file (1513 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2000, suppl. 1, S154–S162

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 07.12.1999

Citation: A. V. Kryazhimskii, Yu. S. Osipov, “On an algorithmic criterion of the solvability of game problems for linear controlled systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 6, no. 1, 2000, 131–140; Proc. Steklov Inst. Math. (Suppl.), 2000no. , suppl. 1, S154–S162

Citation in format AMSBIB
\Bibitem{KryOsi00}
\by A.~V.~Kryazhimskii, Yu.~S.~Osipov
\paper On an algorithmic criterion of the solvability of game problems for linear controlled systems
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2000
\vol 6
\issue 1
\pages 131--140
\mathnet{http://mi.mathnet.ru/timm497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2066021}
\zmath{https://zbmath.org/?q=an:1116.49325}
\elib{http://elibrary.ru/item.asp?id=12228447}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2000
\issue , suppl. 1
\pages S154--S162


Linking options:
  • http://mi.mathnet.ru/eng/timm497
  • http://mi.mathnet.ru/eng/timm/v6/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kryazhimskii, Yu. S. Osipov, “The method of extremal shift and optimization problems”, Proc. Steklov Inst. Math. (Suppl.), 2004no. , suppl. 2, S91–S114  mathnet  mathscinet  zmath  elib
    2. A. V. Kryazhimskii, “Numerical encoding of sampled controls and an approximation metric criterion for the solvability of an aiming game problem”, Proc. Steklov Inst. Math. (Suppl.), 276, suppl. 1 (2012), S106–S125  mathnet  crossref  zmath  isi  elib  elib
    3. A. A. Ershov, V. N. Ushakov, “An approach problem for a control system with an unknown parameter”, Sb. Math., 208:9 (2017), 1312–1352  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:112
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019